JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLICITY RESULTS FOR NONLINEAR SCHRÖDINGER-POISSON SYSTEMS WITH SUBCRITICAL OR CRITICAL GROWTH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLICITY RESULTS FOR NONLINEAR SCHRÖDINGER-POISSON SYSTEMS WITH SUBCRITICAL OR CRITICAL GROWTH
Guo, Shangjiang; Liu, Zhisu;
  PDF(new window)
 Abstract
In this paper, we consider the following -Poisson system: where is a smooth and bounded domain in , , , are two parameters and is a continuous function. Using some critical point theorems and truncation technique, we obtain three multiplicity results for such a problem with subcritical or critical growth.
 Keywords
-Poisson system;subcritical growth;critical growth;variational methods;
 Language
English
 Cited by
1.
Positive ground state solutions for a class of Schrödinger-Poisson systems with sign-changing and vanishing potential, Mathematical Methods in the Applied Sciences, 2016  crossref(new windwow)
 References
1.
A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrodinger-Poisson problem, Commun. Contemp. Math. 10 (2008), no. 3, 391-404. crossref(new window)

2.
G. Anello, A multiplicity theorem for critical points of functionals on reflexive Banach spaces, Arch. Math. 82 (2004), 172-179. crossref(new window)

3.
J. Azorero and I. Alonso, Multiplicity of solutions for elliptic problems with critical exponent or with a nonsymmetric term, Trans. Amer. Math. Soc. 323 (1991), no. 2, 877-895. crossref(new window)

4.
A. Azzollini, P. d'Avenia, and V. Luisi, Generalized Schrodinger-Poisson type systems, Commun. Pure Appl. Anal. 12 (2013), no. 2, 867-879.

5.
A. Azzollini and A. Pomponio, Ground state solutions for nonlinear Schrodinger-Maxwell equations, J. Math. Anal. Appl. 345 (2008), no. 1, 90-108. crossref(new window)

6.
T. D'Aprile and J. Wei, On bound states concentrating on spheres for the Maxwell-Schroodinger equation, SIAM J. Math. Anal. 37 (2005), 321-342. crossref(new window)

7.
P. D'Avenia, Non-radially symmetric solutions of nonlinear Schrodinger equation coupled with Maxwell equations, Adv. Nonlinear Stud. 2 (2002), no. 2, 177-192.

8.
P. D'Avenia, A. Pomponioa, and G. Vaira, Infinitely many positive solutions for a Schrodinger-Poisson system, Nonlinear Anal. 74 (2011), no. 16, 5705-5721. crossref(new window)

9.
V. Benci and D. Fortunato, An eigenvalue problem for the Schrodinger-Maxwell equations, Topol. Methods Nonlinear Anal. 11 (1998), no. 2, 283-293.

10.
D. Bleecker, Gauge Theory and Variational Principles, Dover Publications, 2005.

11.
H. Brezis and L. Oswald, Remarks on sublinear elliptic equations, Nonlinear Anal. 10 (1986), no. 1, 55-64. crossref(new window)

12.
G. Cerami and G. Vaira, Positive solutions for some non-autonomous Schrodinger-Poisson systems, J. Differential Equations 248 (2010), no. 3, 521-543. crossref(new window)

13.
G. Coclite, A multiplicity result for the nonlinear Schrodinger-Maxwell equations, Commun. Appl. Anal. 7 (2003), no. 2-3, 417-423.

14.
L. Evans, Partial Differential Equations, AMS, Providence, RI, 1998.

15.
I. Ianni and G. Vaira, On concentration of positive bound states for the Schrodinger-Poisson problem with potentials, Adv. Nonlinear Stud. 8 (2008), no. 3, 573-595.

16.
M. Kranolseskii, Topological Methods in the Theory of Nonlinear Integral Equations, MacMillan, New York, 1964.

17.
P. Lions, The concentration compactness principle in the calculus of variations: The locally compact case. Parts 1, Ann. Inst. H. Poincare Anal. Non Lineaire 1 (1984), no. 2, 109-145

18.
P. Lions, The concentration compactness principle in the calculus of variations: Thelocally compact case. Parts 2, Ann. Inst. H. Poincare Anal. Non Lineaire 1 (1984), no. 4, 223-283.

19.
Z. Liu and S. Guo, On ground state solutions for the Schrodinger-Poisson equations with critical growth, J. Math. Anal. Appl. 412 (2014), no. 1, 435-448. crossref(new window)

20.
Z. Liu, S. Guo, and Y. Fang, Multiple semiclassical states for coupled Schroinger-Poisson equations with critical exponential growth, J. Math. Phys. 56 (2015), no. 4, 041505, 22 pp.

21.
Z. Liu, S. Guo, and Z. Zhang, Existence and multiplicity of solutions for a class of sublinear Schrodinger-Maxwell equations, Taiwanese J. Math. 17 (2013), no. 3, 857-872.

22.
L. Pisani and G. Siciliano, Note on a Schrodinger-Poisson system in a bounded domain, Appl. Math. Lett. 21 (2008), no. 5, 521-528. crossref(new window)

23.
P. Pucci and J. Serrin, A Mountain Pass theorem, J. Differential Equations 60 (1985), no. 1, 142-149. crossref(new window)

24.
P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, in: CBMS Reg. Conf. Ser. in Math. vol. 65, Amer. Math. Soc. Providence, RI, 1986.

25.
D. Ruiz, The Schrodinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal. 237 (2006), no. 2, 655-674. crossref(new window)

26.
D. Ruiz and G. Siciliano, A note on the Schrodinger-Poisson-Slater equation on bounded domains, Adv. Nonlinear Stud. 8 (2008), no. 1, 179-190.

27.
A. Salvatore, Homoclinic orbits for a special class of nonautonomous Hamiltonian systems, in: Proceedings of the Second World Congress of Nonlinear Analysis, Part 8 (Athens, 1996), Nonlinear Anal. 30 (1997), no. 8, 4849-4857.

28.
M. Schechter and K. Tintarev, Spherical maxima in Hilbert space and semilinear elliptic eigenvalue problems, Differential Integral Equations 3 (1990), no. 5, 889-899.

29.
G. Siciliano, Multiple positive solutions for a Schrodinger-Poisson-Slater system, J. Math. Anal. Appl. 365 (2010), no. 1, 288-299. crossref(new window)

30.
J. Slater, A simplification of the Hartree-Fock method, Phys. Rev. 81 (1951), 385-390. crossref(new window)

31.
M. Struwe, Variational Methods, Application to Nonlinear Partial Differential Equation and Hamiltonian Syatem, Springer-Verlag, 2007.

32.
J. Sun, Infinitely many solutions for a class of sublinear Schrodinger-Maxwell equations, J. Math. Anal. Appl. 390 (2012), no. 2, 514-522. crossref(new window)

33.
J. Sun, H. Chen, and J. Nieto, On ground state solutions for some non-autonomous Schrodinger-Poisson systems, J. Differential Equations 252 (2012), no. 5, 3365-3380. crossref(new window)

34.
Z. Wang and H. Zhou, Positive solution for a nonlinear stationary Schrodinger-Poisson system in ${\mathbb{R}}^3$, Discrete Contin. Dyn. Syst. 18 (2007), no. 4, 809-816. crossref(new window)

35.
L. Zhao and F. Zhao, On the existence of solutions for the Schroinger-Poisson equations, J. Math. Anal. Appl. 346 (2008), no. 1, 155-169. crossref(new window)